# SDR DALA1122789870

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 60C HAS 4EA HAT CHANNELS CRACKED ON BOTTOM OF PANEL.  REMOVED 5EA HAT CHANNELS IAW SRM 51-30-2.  FOUND WEB CRACKED, FABRICATED, LOCATED, DRILLED AND DEBURRED TO SKIN WITH .025 7075-T6 IAW ERA 490830-14.  TRIMMED, LOCATED, DRILLED AND DEBURRED 4EA NEW HAT CHANNELS USING S2912282 IAW ERA 490830-14.  INSTALLED 5EA HAT CHANNELS LOCATED, DRILLED AND DEBURRED HOLES IAW DC-9 SRM 51-10-4.
